# SDR 98ZZZX285

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 27810322683
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, O

## Discrepancy

DFW/ELD - FLT 1251 - WHILE IN CRUISE 30 MINUTES INTO FLIGHT, BOTH HYD LIGHTS ILLUMINATED.  CREW NOTICED GAUGES BLEEDING DOWN.  BLEED DOWN STOPPED WHEN GAUGES WERE IN YELLOW ARC.  CREW FOLLOWED ABNORMAL CHECKLIST AND CONTACTED MAINT AND FLIGHT DISPATCH.  CREW ADVISED TO DIVERT TO HOT.  ON APPROACH TO HOT, CREW MANUALLY EXTENDED LG AND LANDED ZERO FLAPS WITH NO INCIDENT.  MAINT INSPECTED ACFT AND FOUND HYD LINE IN LT ENG NACELLE CHAFING WHERE LINE TRAVELED THRU FIREWALL.  B-NUT ON LINE WHERE LINE TRAVELS THRU FIREWALL HAD BACKED OFF ALLOWING LINE TO VIBRATE AND CHAFE THRU.  MAINT REPLACED LINE AND OTHER LINES SHOWING DETERIORATION AND REPLACED AND REPOSITIONED ADEL CLAMPS TO ENSURE PROPER ROUTING OF ALL LINES.
